I asked a pain management doctor how to reduce the 15 mcg that I have been on for years. He said to just not put on 5 mcg at a time for a week. In your case, I don't know why you don't contact the doctor that prescribed it for you and ask them. The doctor might tell you to just stop it altogether since you have not been wearing it for long at all. Or ask the pharmacist. Why was Butrans prescribed for you and why do you want to get off of it? If you really need the pain relief and are having a problem with the patch, feel free to discuss that. I had a major problem at one point, which a 3rd doctor was able to solve. I wish you the best since you must have some pain issue. Good luck.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2014 • 1 answer
Posted 28 Jun 2014 • 2 answers
Posted 29 May 2015 • 3 answers
Posted 1 Apr 2016 • 1 answer
Posted 12 Dec 2016 • 2 answers